Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Fatty tumor. Headaches connected to it? What is the knot on head?

I am a 27 year old female who was diagnosed with a tumor in 2008 but the doctor felt it was only a fatty tumor and I would be fine. Over the past several months I have been having all day every day headachs that never seem to completely go away. As time progressed I am finding myself tripping over my own feet or should I say my own left foot regularly. I also become very light headed and nauseous sometimes to the point where I do black out. Lastly I have noticed a rather large knot on the left back side of my head just a few days ago. What could all this mean?
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

Fatty tumor commonly refers to lipoma. I believe what your doctor diagnosed is lipoma.

Lipoma is a benign tumour. Malignant transformation is a rare occurrence here. So I do not think what you are currently experiencing is not related to this tumor.

Chronic daily headaches are associated with tension and migraine. One can also have dizziness, nausea and reduced consciousness with it. Perhaps what you have is primarily just be a headache (migraine or tension) and not a tumour. I suggest you to consult a neurologist for detailed evaluation.

Presuming it was only a lipoma, I can assure that you do not have a brain tumor.

Hope this helps.

Wish you good health

Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor